Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Efficiency of Non-Walrasian Equilibria

P. R. Nayak
Econometrica
Vol. 48, No. 1 (Jan., 1980), pp. 127-134
Published by: The Econometric Society
DOI: 10.2307/1912021
Stable URL: http://www.jstor.org/stable/1912021
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Efficiency of Non-Walrasian Equilibria
Preview not available

Abstract

In this paper, Pareto efficiency properties of a non-Walrasian equilibrium for an exchange economy are analyzed. The equilibrium considered is a generalized version of Drèze's equilibrium with price rigidities and rationing.

Page Thumbnails

  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134